Department Mathematics and Information Technology

Organisational unit: Departments and Institutes

Research output

  1. Published

    On some questions concerning permanents of (1,-1)-matrices

    Kräuter, A. & Seifter, N., 1983, In: Israel journal of mathematics. 45 (1983), p. 53-62

    Research output: Contribution to journalArticleResearchpeer-review

  2. Published

    Recent results on permanents of (1,-1) matrices

    Kräuter, A. R., 1985, In: Berichte der Mathematisch-Statistischen Sektion in der Forschungsgesellschaft Joanneum. 249, p. 1-25

    Research output: Contribution to journalArticleResearchpeer-review

  3. Published

    Maximale Permanenten von (1,-1)-Matrizen mit beliebigem Rang

    Kräuter, A. R., 1988, In: Séminaire Lotharingien de Combinatoire. 20, p. 121-129

    Research output: Contribution to journalArticleResearchpeer-review

  4. Published
  5. Published

    Permanenten

    Kräuter, A. R., 1992, In: Jahrbuch Überblicke Mathematik (Mathematical surveys). 21, p. 185-201

    Research output: Contribution to journalArticleResearchpeer-review

  6. Published

    Wurzeln und analytische Iteration formal-biholomorpher Abbildungen

    Kräuter, A. R., 1980, In: Berichte der Mathematisch-Statistischen Sektion im Forschungszentrum Graz. 123, p. 1-79

    Research output: Contribution to journalArticleResearchpeer-review

  7. Published
  8. Published

    Über die Permanente gewisser zirkulanter Matrizen und damit zusammenhängender Toeplitz-Matrizen

    Kräuter, A. R., 1985, In: Séminaire Lotharingien de Combinatoire. 11, p. 82-94

    Research output: Contribution to journalArticleResearchpeer-review

  9. Published

    On a theorem of M. Marcus and H. Minc and a little known expansion formula for permanents

    Kräuter, A. R., 1987, In: Linear and multilinear algebra. 20, p. 367-371

    Research output: Contribution to journalArticleResearchpeer-review

  10. Published